# SDR AALA202402190157

- Difficulty date: February 19, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 20,686 hours, 8,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 EMERGENCY EXIT DOOR DAMPER/ CYLINDER IN YELLOW BAND AND NEEDS SERVICING. SERVICED L3 EMERGENCY EXIT DOOR DAMPER/CYLINDER TO GREEN BAND.
